BibTeX record journals/int/ShekatkarW20

download as .bib file

@article{DBLP:journals/int/ShekatkarW20,
  author       = {Snehal M. Shekatkar and
                  Tian An Wong},
  title        = {Shifts of the Prime Divisor Function of Alladi and Erd{\H{o}}s},
  journal      = {Integers},
  volume       = {20},
  pages        = {A4},
  year         = {2020},
  url          = {http://math.colgate.edu/\%7Eintegers/u4/u4.Abstract.html},
  timestamp    = {Thu, 19 Mar 2020 17:24:52 +0100},
  biburl       = {https://dblp.org/rec/journals/int/ShekatkarW20.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics